# SDR SIMA2018072322002

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 34,729 hours, 30,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO CLOSE. CLEAN AND SERVICED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02. OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
